My pcp put me on Aciphex 20 mg for acid reflux. He said he could hear the acid in my esophagus. Is that possible?
I have had fatigue for almost 2 years...after many tests..no cause found. Since starting the medication 5 nights ago, i have had even more.fatigue, lightheadedness and spaced out/drugged feeling...has anyone else felt this way? I am calling in the morning to make an appt.with a gastroenterologist with hopes that they will order some tests.
Rabeprazole may cause side effects. Tell your doctor if these symptoms are severe or do not go away:
Some side effects can be serious. If you experience any of the following symptoms, call your doctor immediately:
blistering or peeling skin
swelling of the eyes, face, mouth, lips, tongue, or throat
difficulty breathing or swallowing
Rabeprazole may cause other side effects. Call your doctor if you have any unusual problems while you are taking this medication.
People who take proton pump inhibitors such as rabeprazole may be more likely to fracture their wrists, hips, or spine than people who do not take one of these medications. The risk is highest in people who take high doses of one of these medications or take them for one year or longer. The risk may also be higher in people who are 50 years of age or older. Talk to your doctor about the risk of taking rabeprazole.
If you experience a serious side effect, you or your doctor may send a report to the Food and Drug Administration's (FDA) MedWatch Adverse Event Reporting program online [at http://www.fda.gov/Safety/MedWatch]
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.